# SDR QXEA200601751

- Difficulty date: July 7, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 21,532 hours, 30,605 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31708001A
- Part serial: 98031
- Condition: Malfunctioned
- Location: Ac Sys
- Part time: 15,127 hours, 22,016 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT 2204 NR 2 AC GENERATOR CAUTION.  MAINTENANCE REPLACED NR 2 AC GENERATOR AND GCU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
